Save 10%

Click to zoom

Solpadeine Plus 32 Soluble TabletsSolpadeine

£5.99 £5.35 Add to Cart You can also place an order on the phone

Pharmacy Only

Out of stock

Solpadeine Plus Soluble Tablets: fast-acting, triple action Pharmacy formula. Can cause addiction. Use for 3 days only.

New advice for drivers: See leaflet inside

Compulsory Information

This is a pharmacy only product, i.e a medicine, for your peace of mind you may enter information below which our pharmacist will read and advise if required. If you would like to contact our pharmacist first please click here

Solpadeine Plus Soluble Tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Wait at least four hours after taking any other painkiller before you take this medicine.

For:

  • Migraine
  • Headache
  • Dental Pain
  • Period Pain
  • Backache
  • Rheumatic Pain
  • Strains & Sprains
  • Sciatica
Description

Solpadeine Plus Soluble Tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Wait at least four hours after taking any other painkiller before you take this medicine.

For:

  • Migraine
  • Headache
  • Dental Pain
  • Period Pain
  • Backache
  • Rheumatic Pain
  • Strains & Sprains
  • Sciatica
How to use

For oral use.

The tablets must be dissolved in water before taking.

Adults and children 12 years and over:

Take 2 tablets dissolved in a tumbler of water every 4 hours as required.

Do not take more frequently than every 4 hours.

Do not take more than 8 tablets in 24 hours.

Do not give to children under 12 years of age.

PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THESE TABLETS.

Ingredients

Each effervescent tablet contains the active ingredients Paracetamol 500mg, Codeine Phosphate Hemihydrate 8mg, Caffeine 30mg.

Also includes sorbitol (E420). Sodium content 854mg per dose. See leaflet for further advice.

Warnings

CAN CAUSE ADDICTION

USE FOR 3 DAYS ONLY

If you are unsure about your health condition always speak to a medical professional. All content on this website is for information purposes only and should not be taken as professional medical advice. Always read the label prior to using any product.


Customer Reviews

There are no reviews for this product, why not be the first to add a review?

Add your own review

Rating:

Some of Our Brands